# SDR 98ZZZX292

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 214031803103
- Condition: Failed
- Location: Copilot Upper
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

INBOUND TO SHORE BASE, COPILOT'S UPPER 'GREENHOUSE' WINDOW BROKE AND A PORTION OF IT DEPARTED AIRCRAFT.  NO PREVIOUS DEFECTS OR REPAIRS PRIOR TO INCIDENT.  MAINTENANCE REPLACED WINDOW ASSEMBLY.  REF:  214ST IPC, CHAPTER 52-99-00, FIGURE 52-2, ITEM NR 9.
